Aarhus University Seal / Aarhus Universitets segl

Branching problems in reproducing kernel spaces

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Branching problems in reproducing kernel spaces. / Ørsted, Bent; Vargas, Jorge A.

In: Duke Mathematical Journal, Vol. 169, No. 18, 2020, p. 3477-3537.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Ørsted, B & Vargas, JA 2020, 'Branching problems in reproducing kernel spaces', Duke Mathematical Journal, vol. 169, no. 18, pp. 3477-3537. https://doi.org/10.1215/00127094-2020-0032

APA

Ørsted, B., & Vargas, J. A. (2020). Branching problems in reproducing kernel spaces. Duke Mathematical Journal, 169(18), 3477-3537. https://doi.org/10.1215/00127094-2020-0032

CBE

Ørsted B, Vargas JA. 2020. Branching problems in reproducing kernel spaces. Duke Mathematical Journal. 169(18):3477-3537. https://doi.org/10.1215/00127094-2020-0032

MLA

Ørsted, Bent and Jorge A. Vargas. "Branching problems in reproducing kernel spaces". Duke Mathematical Journal. 2020, 169(18). 3477-3537. https://doi.org/10.1215/00127094-2020-0032

Vancouver

Ørsted B, Vargas JA. Branching problems in reproducing kernel spaces. Duke Mathematical Journal. 2020;169(18):3477-3537. https://doi.org/10.1215/00127094-2020-0032

Author

Ørsted, Bent ; Vargas, Jorge A. / Branching problems in reproducing kernel spaces. In: Duke Mathematical Journal. 2020 ; Vol. 169, No. 18. pp. 3477-3537.

Bibtex

@article{1d64162afdfe4667bdf6a7c66049e562,
title = "Branching problems in reproducing kernel spaces",
abstract = "For a semisimple Lie group G satisfying the equal-rank condition, the most basic family of unitary irreducible representations is the discrete series found by Harish-Chandra. In our work here we study some of the branching laws for discrete series when restricted to a subgroup H of the same type by combining classical results with recent work of Kobayashi; in particular, we prove discrete decomposability under Harish-Chandra{\textquoteright}s condition of cusp form on the reproducing kernel. We show a relation between discrete decomposability and representing certain intertwining operators in terms of differential operators.",
author = "Bent {\O}rsted and Vargas, {Jorge A.}",
note = "Publisher Copyright: {\textcopyright} 2020 Duke University Press. All rights reserved. Copyright: Copyright 2020 Elsevier B.V., All rights reserved.",
year = "2020",
doi = "10.1215/00127094-2020-0032",
language = "English",
volume = "169",
pages = "3477--3537",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "18",

}

RIS

TY - JOUR

T1 - Branching problems in reproducing kernel spaces

AU - Ørsted, Bent

AU - Vargas, Jorge A.

N1 - Publisher Copyright: © 2020 Duke University Press. All rights reserved. Copyright: Copyright 2020 Elsevier B.V., All rights reserved.

PY - 2020

Y1 - 2020

N2 - For a semisimple Lie group G satisfying the equal-rank condition, the most basic family of unitary irreducible representations is the discrete series found by Harish-Chandra. In our work here we study some of the branching laws for discrete series when restricted to a subgroup H of the same type by combining classical results with recent work of Kobayashi; in particular, we prove discrete decomposability under Harish-Chandra’s condition of cusp form on the reproducing kernel. We show a relation between discrete decomposability and representing certain intertwining operators in terms of differential operators.

AB - For a semisimple Lie group G satisfying the equal-rank condition, the most basic family of unitary irreducible representations is the discrete series found by Harish-Chandra. In our work here we study some of the branching laws for discrete series when restricted to a subgroup H of the same type by combining classical results with recent work of Kobayashi; in particular, we prove discrete decomposability under Harish-Chandra’s condition of cusp form on the reproducing kernel. We show a relation between discrete decomposability and representing certain intertwining operators in terms of differential operators.

UR - http://www.scopus.com/inward/record.url?scp=85098330050&partnerID=8YFLogxK

U2 - 10.1215/00127094-2020-0032

DO - 10.1215/00127094-2020-0032

M3 - Journal article

AN - SCOPUS:85098330050

VL - 169

SP - 3477

EP - 3537

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 18

ER -